# SDR CNMA20090131

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 457-475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B5 457-475, RBL 56 CORROSION ON TIE DOWN TRACK.  DAMAGED AREA TRIMMED OUT. REINFORCED AREA WITH 2 PLATES AND FILLER PN N522AX -NRC595-1/2/3 IAW SRM VOL 1 53-00-01,  FIG 7 USING FASTENERS IAW SRM VOL 2 51-31-01.
